Alert archive / Louisiana / Tornado Warnings in 2019
Tornado Warning 76, NWS New Orleans, LA
NWS New Orleans, LA issued this tornado warning at Jul 10, 2019, 2:21 PM CDT for Lafourche Parish, Terrebonne Parish, Louisiana. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 10, 2019, 2:21 PM CDT (19:21 UTC)
- Expired
- Jul 10, 2019, 2:45 PM CDT
- In force
- 24 min
- Issued by
- NWS New Orleans, LA
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
Counties Lafourche Parish, LA, Terrebonne Parish, LA
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 12:00Z, 7.4 hours before the alert went out and 121 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1807 J/kg
- Mixed-layer CIN
- -58 J/kg
- Mixed-layer LCL
- 1007 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- 44 m²/s²
- 0-3 km storm-relative helicity
- 43 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 1.4
The text
As transmitted.
874
WFUS54 KLIX 101921
TORLIX
LAC057-109-101945-
/O.NEW.KLIX.TO.W.0076.190710T1921Z-190710T1945Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service New Orleans LA
221 PM CDT Wed Jul 10 2019
The National Weather Service in New Orleans has issued a
* Tornado Warning for...
East central Terrebonne Parish in southeastern Louisiana...
Central Lafourche Parish in southeastern Louisiana...
* Until 245 PM CDT.
* At 221 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Montegut, or 10 miles southeast of Houma, moving
southwest at 20 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Montegut around 225 PM CDT.
Chauvin around 230 PM CDT.
Dulac around 245 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 2960 9053 2949 9043 2928 9067 2946 9083
TIME...MOT...LOC 1921Z 053DEG 15KT 2951 9055
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
KLG1 follow-up statement
328
WWUS54 KLIX 101941
SVSLIX
Severe Weather Statement
National Weather Service New Orleans LA
241 PM CDT Wed Jul 10 2019
LAC057-109-101951-
/O.EXP.KLIX.TO.W.0076.000000T0000Z-190710T1945Z/
Terrebonne LA-Lafourche LA-
241 PM CDT Wed Jul 10 2019
...THE TORNADO WARNING FOR EAST CENTRAL TERREBONNE AND CENTRAL
LAFOURCHE PARISHES WILL EXPIRE AT 245 PM CDT...
The storm which prompted the warning has weakened below severe
limits, and no longer appears capable of producing a tornado.
Therefore, the warning will be allowed to expire.
LAT...LON 2960 9053 2949 9043 2928 9067 2946 9083
TIME...MOT...LOC 1941Z 053DEG 15KT 2946 9062
$$
KLGWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New Orleans, LA wrote its last area forecast discussion before this tornado warning went out at Jul 10, 12:53 PM CDT, 1 hour 28 minutes earlier.
Area forecast discussion, Jul 10, 12:53 PM CDT, 1 hour 28 minutes before
Area Forecast Discussion
National Weather Service New Orleans LA
1253 PM CDT Wed Jul 10 2019
.UPDATE...
Main update this morning was to produce all the forecast,
watch/warning and graphics products for the first advisory for
Potential Tropical Cyclone #2 (PTC2), and for the Flash Flood Watch
(FFA) that was issued for areas along and south of the I-10/12
corridor through Thursday early evening. The FFA will likely need to
be extended in time to include more northern and western areas
Friday into the weekend as the rainfall forecasts are refined based
on the track of PTC2. Serious flash flooding occurred this morning
in New Orleans and some surrounding areas, and some of the deeper
water areas like some underpasses and lowest lying neighborhoods
will take additional time to drain and get pumped out this
afternoon. Additional flooding can't be ruled out if additional
heavy rain develops.
Other concern is for minor coastal flooding outside of the storm
surge watch area from the Mississippi Gulf coast to the northern and
western shoreline areas of Lake Pontchartrain and surrounding Lake
Maurepas. Tidal rises of 1 to 2 feet with local 3 foot rises are
possible, so will likely introduce a Coastal Flood Advisory valid
starting with Thursday's high tide cycle with the late afternoon
forecast package. 22/TD
&&
.AVIATION...
Mostly VFR conditions prevailing today with occassional lower
visibilities and ceilings due to isolated to scattered SHRA
showers. Late morning and afternoon, the winds will increase to
15-20 knots mainly on the coastal areas and near Lake
Pontchartrain. MSW
&&
DECISION SUPPORT...
DSS code: Orange.
Deployed: None.
Activation: None.
Activities: Potential Tropical Cyclone #2, Tropical Storm and
Storm Surge Watches, River Flood Warnings along Mississippi River
Decision Support Services (DSS) Code Legend
Green = No weather impacts that require action.
Blue = Long-fused watch, warning, or advisory in effect or high
visibility event; Marginal risk severe or excessive rain.
Yellow = Heightened impacts with short-fused watch, warning or
advisory issuances; radar support for slight risk severe
or excessive rain.
Orange = High Impacts; Enhanced risk severe; nearby tropical
events; HazMat or other large episodes.
Red = Full engagement for Moderate to high risk of severe and/or
excessive rainfall, or direct tropical threats; Events of
National Significance.
&&
.PRELIMINARY POINT TEMPS/POPS...
MCB 94 75 93 74 / 50 50 70 30
BTR 92 76 92 76 / 50 50 70 30
ASD 94 75 92 75 / 70 60 70 50
MSY 92 78 91 79 / 80 70 70 50
GPT 92 76 88 77 / 70 60 70 50
PQL 94 75 91 75 / 70 50 80 50
&&
.LIX WATCHES/WARNINGS/ADVISORIES...
LA...Tropical Storm Watch for LAZ056-059-065>069.
Flash Flood Watch through Thursday evening for LAZ040-046>050-
056>070-072.
GM...Tropical Storm Watch for GMZ550-552-555-570-572-575-577.
Small Craft Advisory from 7 PM this evening to 7 AM CDT Thursday
for GMZ536-538-557.
MS...Flash Flood Watch through Thursday evening for MSZ080>082.
GM...Tropical Storm Watch for GMZ552-555-570-572-575-577.
Small Craft Advisory from 7 PM this evening to 7 AM CDT Thursday
for GMZ538-557.
&&Hazardous weather outlook, Jul 10, 11:45 AM CDT, 2 hours 36 minutes before
Hazardous Weather Outlook National Weather Service New Orleans LA 1145 AM CDT Wed Jul 10 2019 GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-LAZ034>037- 039-040-046>050-056>072-MSZ068>071-077-080>082-110445- Lake Pontchartrain and Lake Maurepas-Mississippi Sound- Lake Borgne-Chandeleur Sound-Breton Sound- Coastal Waters from Port Fourchon LA to Lower Atchafalaya River LA out 20 nm- Coastal waters from the Southwest Pass of the Mississippi River to Port Fourchon Louisiana out 20 NM- Coastal Waters from Boothville LA to Southwest Pass of the Mississippi River out 20 nm- Coastal waters from Pascagoula Mississippi to Stake Island out 20 NM- Coastal waters from Port Fourchon Louisiana to Lower Atchafalaya River LA from 20 to 60 NM- Coastal waters from Southwest Pass of the Mississippi River to Port Fourchon Louisiana from 20 to 60 NM- Coastal Waters from Stake Island LA to Southwest Pass of the Mississippi River from 20 to 60 nm- Coastal waters from Pascagoula Mississippi to Stake Island Louisiana out 20 to 60 NM-Pointe Coupee-West Feliciana- East Feliciana-St. Helena-Washington-St. Tammany-Iberville- West Baton Rouge-East Baton Rouge-Ascension-Livingston-Assumption- St. James-St. John The Baptist-Upper Lafourche-St. Charles- Upper Jefferson-Orleans-Upper Plaquemines-Upper St. Bernard- Upper Terrebonne-Lower Terrebonne-Lower Lafourche-Lower Jefferson- Lower Plaquemines-Lower St. Bernard-Northern Tangipahoa- Southern Tangipahoa-Wilkinson-Amite-Pike-Walthall-Pearl River- Hancock-Harrison-Jackson- 1145 AM CDT Wed Jul 10 2019 This Hazardous Weather Outlook is for portions of Southeast Louisiana...South Mississippi and the adjacent coastal waters. .DAY ONE...This Afternoon and Tonight Scattered to numerous thunderstorms are forecast today. A few storms could become strong to severe producing with damaging wind gusts, very heavy rainfall and frequent lightning being the main threats. A flash flood watch has been issued for southeast Louisiana and coastal Mississippi. The Tropical Prediction Center has started advisories on Potential Tropical Cyclone 2. Tropical storm watches and storm surge watches are now in effect for portions of our area. Please refer to the Local Action Statement issued by this office and the National Hurricane Center for further information concerning this system. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday Potential Tropical Cyclone 2 will bring the potential of flooding rainfall to the area. Totals are expected to range from 6 to 12 inches with localized higher amounts through Monday. The highest of these amounts are expected along and west of I-55 and the bulk of this rain is expected from late Thursday through Sunday. The flash flood watch will likely need to expanded in both the affected area and the timing. Additional threats, including coastal flooding, winds and tornadic activity are expected as well. More information on these threats can be found in the Local Action Statement issued by this office. .SPOTTER INFORMATION STATEMENT... Spotter activation may be required beginning tomorrow and through the weekend.
In the hours before
Special weather statement, Jul 10, 9:55 AM CDT, 4 hours 26 minutes before
Special Weather Statement
National Weather Service New Orleans LA
955 AM CDT Wed Jul 10 2019
LAZ057>061-068-101600-
St. Charles-Lower Jefferson-St. John The Baptist-Upper Lafourche-St.
James-Upper Jefferson-
955 AM CDT Wed Jul 10 2019
...A STRONG THUNDERSTORM WILL AFFECT ST. JOHN THE BAPTIST...EASTERN
ST. JAMES...ST. CHARLES...NORTHEASTERN LAFOURCHE AND NORTHWESTERN
JEFFERSON PARISHES...
At 955 AM CDT, a strong thunderstorm was located over Hahnville,
moving west at 20 mph.
Winds in excess of 30 mph and torrential rainfall are possible with
this storm.
Locations impacted include...
Reserve, Larose, Hahnville, Laplace, Metairie, Harahan, Gramercy,
Lutcher, Lockport, Mathews, Montz, Luling, Garyville, River Ridge,
Boutte, Raceland, Ama, Destrehan, St. Rose and Killona.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 2956 9019 2956 9057 2960 9063 2961 9066
2992 9072 3016 9067 3018 9043 3012 9043
3006 9038 3005 9026 3003 9021 2988 9022
2955 9014 2955 9019
TIME...MOT...LOC 1455Z 090DEG 16KT 2997 9043
KLGSpecial weather statement, Jul 10, 10:47 AM CDT, 3 hours 34 minutes before
Special Weather Statement
National Weather Service New Orleans LA
1047 AM CDT Wed Jul 10 2019
LAZ069-101715-
Lower Plaquemines-
1047 AM CDT Wed Jul 10 2019
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL PLAQUEMINES PARISH...
At 1046 AM CDT, a strong thunderstorm was located near Buras-triumph,
or 13 miles southeast of Port Sulphur, moving northwest at 10 mph.
Winds in excess of 40 mph and torrential rainfall are possible with
this storm.
Locations impacted include...
Port Sulphur, Buras, Empire and Buras-triumph.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 2929 8967 2933 8964 2929 8969 2930 8969
2931 8968 2932 8991 2935 8983 2939 8986
2937 8979 2943 8982 2941 8987 2958 8971
2946 8952 2940 8952 2941 8957 2939 8956
2939 8946 2924 8955
TIME...MOT...LOC 1546Z 117DEG 8KT 2935 8957
KLGSpecial weather statement, Jul 10, 11:27 AM CDT, 2 hours 54 minutes before
Special Weather Statement
National Weather Service New Orleans LA
1127 AM CDT Wed Jul 10 2019
LAZ059>063-101730-
Orleans-St. Charles-Upper Lafourche-Upper Plaquemines-Upper
Jefferson-
1127 AM CDT Wed Jul 10 2019
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN ST. CHARLES...
SOUTHWESTERN ORLEANS...EAST CENTRAL LAFOURCHE...NORTHERN JEFFERSON
AND NORTHWESTERN PLAQUEMINES PARISHES...
At 1127 AM CDT, a strong thunderstorm was located over Belle Chasse,
moving southwest at 15 mph.
Winds in excess of 30 mph are possible with this storm.
Locations impacted include...
New Orleans, Marrero, Harvey, Timberlane, Belle Chasse, Avondale,
Chalmette, Gretna, Westwego, Jean Lafitte, Woodmere, Terrytown,
Lafitte, Estelle, Barataria, Arabi and Luling.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 2983 9039 2995 9001 2993 8998 2992 8998
2990 8993 2987 8991 2972 8994 2965 8998
2963 9000 2956 9019 2956 9028
TIME...MOT...LOC 1627Z 060DEG 15KT 2984 9000
KLGSpecial weather statement, Jul 10, 1:57 PM CDT, 24 minutes before
Special Weather Statement
National Weather Service New Orleans LA
157 PM CDT Wed Jul 10 2019
LAZ059-065>067-101945-
Lower Terrebonne-Upper Terrebonne-Lower Lafourche-Upper Lafourche-
157 PM CDT Wed Jul 10 2019
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN TERREBONNE AND
CENTRAL LAFOURCHE PARISHES...
At 157 PM CDT, a strong thunderstorm was located near Larose, moving
southwest at 20 mph.
Winds in excess of 40 mph and torrential rainfall will be possible
with this storm.
Locations impacted include...
Houma, Larose, Galliano, Cut Off, Chauvin, Dulac, Montegut, Cocodrie
and Lumcon Center Buoy.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 2953 9081 2965 9041 2943 9029 2933 9047
2933 9049 2935 9051 2936 9050 2936 9052
2932 9053 2933 9050 2932 9050 2924 9066
TIME...MOT...LOC 1857Z 063DEG 16KT 2953 9045
KLGLocal storm report, Jul 10, 2:12 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
212 PM CDT WED JUL 10 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0208 PM TSTM WND DMG 1 NNE NEW ORLEANS 29.98N 90.08W
07/10/2019 ORLEANS LA BROADCAST MEDIA
TREES DOWNED AND HOUSE DAMAGED IN BAYOU ST. JOHN. TIME
ESTIMATED BY RADAR
&&
BLLocal storm report, Jul 10, 2:14 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE NEW ORLEANS LA
214 PM CDT WED JUL 10 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0826 AM TSTM WND DMG 1 NNE NEW ORLEANS 29.98N 90.08W
07/10/2019 ORLEANS LA BROADCAST MEDIA
TREES DOWNED AND HOUSE DAMAGED IN BAYOU ST. JOHN. TIME
ESTIMATED BY RADAR
&&
BLThe office that day
Everything else NWS New Orleans, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 9, 7:29 PM CDT | Special Marine Warning | LIX | 46 min | |
| Jul 9, 7:33 PM CDT | Special Marine Warning | LIX | 42 min | |
| Jul 9, 7:35 PM CDT | Special Weather Statement | LIX | Orleans | 25 min |
| Jul 9, 7:37 PM CDT | Special Marine Warning | LIX | 53 min | |
| Jul 9, 7:58 PM CDT | Special Weather Statement | LIX | Plaquemines | 62 min |
| Jul 9, 9:14 PM CDT | Special Marine Warning | LIX | 61 min | |
| Jul 9, 10:47 PM CDT | Special Marine Warning | LIX | 88 min | |
| Jul 9, 10:49 PM CDT | Special Weather Statement | LIX | Lafourche | 26 min |
| Jul 9, 10:50 PM CDT | Special Marine Warning | LIX | 25 min | |
| Jul 9, 11:10 PM CDT | Special Marine Warning | LIX | 65 min | |
| Jul 10, 3:15 AM CDT | Special Weather Statement | LIX | Terrebonne | 30 min |
| Jul 10, 3:49 AM CDT | Special Weather Statement | LIX | Terrebonne | 26 min |
| Jul 10, 4:39 AM CDT | Small Craft Advisory | LIX | 12 hr | |
| Jul 10, 4:46 AM CDT | Special Marine Warning | LIX | 59 min | |
| Jul 10, 5:16 AM CDT | Special Weather Statement | LIX | Saint Charles | 44 min |
| Jul 10, 5:46 AM CDT | Special Marine Warning | LIX | 59 min | |
| Jul 10, 6:09 AM CDT | Special Marine Warning | LIX | 36 min | |
| Jul 10, 6:10 AM CDT | Special Weather Statement | LIX | Plaquemines | 35 min |
| Jul 10, 6:17 AM CDT | Special Marine Warning | LIX | 58 min | |
| Jul 10, 7:07 AM CDT | Special Marine Warning | LIX | 113 min | |
| Jul 10, 7:18 AM CDT | Special Weather Statement | LIX | Orleans | 27 min |
| Jul 10, 7:25 AM CDT | Special Weather Statement | LIX | Orleans | 35 min |
| Jul 10, 7:26 AM CDT | Special Marine Warning | LIX | 19 min | |
| Jul 10, 7:31 AM CDT | Areal Flood Advisory | LIX | Orleans | 119 min |
| Jul 10, 7:34 AM CDT | Special Marine Warning | LIX | 56 min | |
| Jul 10, 7:41 AM CDT | Flash Flood Warning | LIX | Orleans | 6 hr |
| Jul 10, 7:45 AM CDT | Severe Thunderstorm Warning | LIX | Jefferson, Orleans | 30 min |
| Jul 10, 7:47 AM CDT | Special Marine Warning | LIX | 43 min | |
| Jul 10, 7:54 AM CDT | Tornado Warning | LIX | Jefferson, Orleans | 36 min |
| Jul 10, 8:29 AM CDT | Tornado Warning | LIX | Jefferson, Orleans | 31 min |
| Jul 10, 8:38 AM CDT | Severe Thunderstorm Warning | LIX | Plaquemines | 52 min |
| Jul 10, 8:42 AM CDT | Flash Flood Warning | LIX | Jefferson | 3 hr |
| Jul 10, 8:46 AM CDT | Special Marine Warning | LIX | 89 min | |
| Jul 10, 9:00 AM CDT | Special Weather Statement | LIX | Orleans | 45 min |
| Jul 10, 9:03 AM CDT | Special Marine Warning | LIX | 87 min | |
| Jul 10, 9:07 AM CDT | Flash Flood Watch | LIX | Assumption, East Baton Rouge, East Feliciana, Iberville, Pointe Coupee, Saint Bernard and 7 more | 5 days |
| Jul 10, 9:28 AM CDT | Areal Flood Advisory | LIX | Saint Charles | 3 hr |
| Jul 10, 9:49 AM CDT | Special Weather Statement | LIX | Plaquemines | 56 min |
| Jul 10, 9:55 AM CDT | Special Weather Statement | LIX | Saint Charles, Saint John the Baptist | 65 min |
| Jul 10, 10:06 AM CDT | Tropical Storm Watch | LIX | Assumption, Saint Bernard, Saint James, Saint John the Baptist | 3 days |
| Jul 10, 10:17 AM CDT | Special Marine Warning | LIX | 118 min | |
| Jul 10, 10:40 AM CDT | Storm Surge Watch | LIX | Assumption, Saint Bernard, Saint John the Baptist | 4 days |
| Jul 10, 10:47 AM CDT | Special Weather Statement | LIX | Plaquemines | 88 min |
| Jul 10, 11:27 AM CDT | Special Weather Statement | LIX | Saint Charles | 63 min |
| Jul 10, 11:52 AM CDT | Areal Flood Warning | LIX | Jefferson | 113 min |
| Jul 10, 1:40 PM CDT | Areal Flood Advisory | LIX | Orleans | 3 hr |
| Jul 10, 1:57 PM CDT | Special Weather Statement | LIX | Lafourche | 48 min |
| Jul 10, 2:19 PM CDT | Severe Thunderstorm Warning | LIX | Lafourche, Terrebonne | 26 min |
| Jul 10, 2:45 PM CDT | Severe Thunderstorm Warning | LIX | Terrebonne | 17 min |
| Jul 10, 3:01 PM CDT | Special Weather Statement | LIX | Terrebonne | 44 min |
| Jul 10, 3:13 PM CDT | Special Weather Statement | LIX | Livingston, Tangipahoa | 32 min |
| Jul 10, 3:45 PM CDT | Special Weather Statement | LIX | Tangipahoa | 45 min |
| Jul 10, 4:34 PM CDT | Hurricane Watch | LIX | Assumption | 66 hr |
| Jul 10, 4:42 PM CDT | Special Weather Statement | LIX | East Baton Rouge | 48 min |
| Jul 10, 4:56 PM CDT | Severe Thunderstorm Warning | LIX | Saint Tammany | 34 min |
| Jul 10, 5:05 PM CDT | Special Weather Statement | LIX | Saint Charles, Saint James | 40 min |
| Jul 10, 5:18 PM CDT | Special Marine Warning | LIX | 42 min | |
| Jul 10, 5:31 PM CDT | Special Weather Statement | LIX | Saint Tammany | 44 min |
| Jul 10, 5:35 PM CDT | Special Marine Warning | LIX | 40 min | |
| Jul 10, 5:48 PM CDT | Areal Flood Advisory | LIX | Saint Tammany | 117 min |
| Jul 10, 5:56 PM CDT | Special Weather Statement | LIX | Assumption, Terrebonne | 34 min |
| Jul 10, 6:14 PM CDT | Special Marine Warning | LIX | 31 min | |
| Jul 10, 6:18 PM CDT | Special Weather Statement | LIX | Saint Tammany | 27 min |
Nearby
Tornado Warnings in Louisiana, 2019Every tornado warning in 2019Tornadoes in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.